Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    bizarre660 is offline New Member
    Join Date
    Nov 2004
    Posts
    4

    please help. think ive got gyno

    hi, im new to these boards but i have been reading up on this stuff and i have a question. i just started my cycle of prop/fina and im 4 weeks into it. im starting to feel almost like a little lump, sort of feels like its like a vain running through my chest. it isnt soar and i dont thin kthat my chest is swelling. am i just getting paraniod or is this serious? i am also taking .75ml of liquidex a day. and i also have nolvadex . please let me nkow what i should do.
    and thanks for the help

  2. #2
    tycin's Avatar
    tycin is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Vancouver/Edmonton
    Posts
    3,717
    post a pic

  3. #3
    Join Date
    Oct 2004
    Location
    Prop ED Builds Character
    Posts
    932
    post a pic, and i hope your taking nolva throughout the cycle at 10mg/day?

  4. #4
    Spoon's Avatar
    Spoon is offline 'Lurker at the threshold'
    Join Date
    Feb 2004
    Location
    South of Heaven
    Posts
    3,710
    if your taking the anti es you should be fine. sometimes you imagine symptoms when you get paranoid. im sure its nothing but i could be wrong.

  5. #5
    bizarre660 is offline New Member
    Join Date
    Nov 2004
    Posts
    4
    ill see if i can get a digi camera. it isnt swollen or nothing. im just takin liquidex and im prob going to start takin nolva at 40mg a day and prob take some b5 for the fina. does that sound ok? thanks

  6. #6
    phreezer's Avatar
    phreezer is offline Respected Member
    Join Date
    Jan 2004
    Posts
    346
    I doubt you have anything to worry about bro.. if you were developing gyno you would know it.. First you would have puffy swollen and painful nipples.

    gyno feels like a hard little cartiledge ball behind your nipples..

    From the sound of it.. I think you're just being paranoid

  7. #7
    tycin's Avatar
    tycin is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Vancouver/Edmonton
    Posts
    3,717
    i wouldve been takin b6 for fina already and ya use the nolva, if it doesnt work bump the nolva up to 80mg/ed. b4 u do that u should post a pic tho.

  8. #8
    bizarre660 is offline New Member
    Join Date
    Nov 2004
    Posts
    4
    yea man i hope im being paranoid. my friend was tellin me he thought he had it but the ass just cut his nipple shaving his chest. lol

  9. #9
    Join Date
    Oct 2004
    Location
    Prop ED Builds Character
    Posts
    932
    you really think that much nolva is needed? im thinking at most 20mg/day. personally i do also believe its a bit of paranoia from cycling. IMO tho

  10. #10
    bizarre660 is offline New Member
    Join Date
    Nov 2004
    Posts
    4
    thanks for the help guys. i didnt think i would get responses that quickly. im def gonna pick up on the nolva and the b5. my friend is really into this stuff so he's helpin me out. i really hope im just gettin paranoid that this wont go away. thanks

  11. #11
    phreezer's Avatar
    phreezer is offline Respected Member
    Join Date
    Jan 2004
    Posts
    346
    Don't be so quick to jump on all of these anti-e's. Your body needs estrogen to function.and it certainly needs some estrogen to grow!

    And if you want to know the truth..IF you are developing gyno from the tren (which I do not believe that you are developing gyno at all) Nolvadex will do nothing to stop it..as it would be Prolactin gyno and not progesterine gyno ergo Nolvadex is completely ineffective.

    In cases where gyno is progesterine.. Nolvadex administered between 60-80mg ED usually stops and sometimes reverses gyno (as long as it isn't too far gone)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •